Previous |  Up |  Next


Banach-Kantorovich lattice; ``zero-two'' law; positive contraction
In the present paper we prove the ``zero-two'' law for positive contractions in the Banach-Kantorovich lattices $L^p(\nabla,\mu)$, constructed by a measure $\mu $ with values in the ring of all measurable functions.
[B] Benderskiy O.Ya.: $L^p(m)$-spaces for measures with values in a topological semifield. Doklady Akad. Nauk UzSSR, 1976, n.9, 3-4 (Russian).
[CG] Chilin V.I., Ganiev I.G.: An individual ergodic theorem for contractions in the Banach-Kantorovich lattice $L^p(\nabla,\mu)$. Russian Math. (Iz. VUZ) 44 (2000), 7 77-79. MR 1803997
[Ga1] Ganiev I.G.: Measurable bundles of Banach lattices. Uzbek. Mat. Zh. 5 (1998), 14-21 (Russian). MR 1802533
[Ga2] Ganiev I.G.: Measurable bundles of metrizable topological spaces. Doklady Akad. Nauk Rep. Uzb. 4 (1999), 8-11 (Russian).
[Ga3] Ganiev I.G.: Martingales in the Banach-Kantorovich's lattices $L_p(\hat{\nabla},\hat{\mu})$. Proc. Int. Conf. Math. and its Appl. in New Millenium, Univ. Putra, Malaysia, 2001, pp,52-59.
[GaC] Ganiev I.G., Chilin V.I.: Measurable bundles of noncommutative $L^p$-spaces associated with a center-valued trace. Siberian Adv. Math. 12 (2002), 4 19-33. MR 1984635
[G1] Gutman A.E.: Banach bundles in the theory of lattice-normed spaces, III. Siberian Adv. Math. 3 (1993), 4 8-40. MR 1323890
[G2] Gutman A.E.: Banach fiberings in the theory of lattice-normed spaces. Order-compatible linear operators. Trudy Inst. Mat. 29 (1995), Izdat. Ross. Akad. Nauk Sib. Otd. Inst. Mat., Novosibirsk, 1995, pp.63-211 (Russian). MR 1774033
[F] Foguel S.R.: On the ``zero-two'' law. Israel J. Math. 10 (1971), 275-280. MR 0298759 | Zbl 0229.60056
[KVP] Kantorovich L.V., Vulih B.Z., Pinsker A.G.: Functional Analysis in Partially Ordered Spaces. Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow-Leningrad, 1950 (Russian). MR 0038006
[KT] Katznelson Y., Tzafriri L.: On power bounded operators. J. Funct. Anal. 68 (1986), 313-328. MR 0859138 | Zbl 0611.47005
[K1] Kusraev A.G.: Vector Duality and its Applications. Novosibirsk, Nauka, 1985 (Russian). MR 0836135 | Zbl 0616.49010
[K2] Kusraev A.G.: Dominanted Ooperators. Mathematics and its Applications, 519, Kluwer Academic Publishers, Dordrecht, 2000. MR 1793005
[OS] Ornstein D., Sucheston L.: An operator theorem on $L_1$ convergence to zero with applications to Markov kernels. Ann. Math. Statis. 41 (1970), 1631-1639. MR 0272057 | Zbl 0284.60068
[S] Sarymsakov T.A.: Topological Semifields and its Applications. Tashkent, Fan, 1989 (Russian). MR 1200017
[V] Vulih B.Z.: Introduction to Theory of Partially Ordered Spaces. Moscow, 1961 (Russian); English translation: Wolters-Noordhoff, Groningen, 1967. MR 0224522
[W] Woyczynski W.A.: Geometry and martingales in Banach spaces. Lecture Notes in Math., vol. 472, Springer, Berlin, 1975, pp.235-283. MR 0394131 | Zbl 0353.60044
[Z1] Zaharopol R.: The modulus of a regular linear operators and the ``zero-two'' law in $L^p$-spaces $(1. J. Funct. Anal. 68 (1986), 300-312. MR 0859137
[Z2] Zaharopol R.: On the ``zero-two'' law for positive contractions. Proc. Edinburgh Math. Soc. 32 (1989), 363-370. MR 1015480 | Zbl 0663.47028
Partner of
EuDML logo